×

Found 880 Documents (Results 1–100)

Analysis of three-channel images based on the theory of three-webs. (English. Russian original) Zbl 07800788

J. Math. Sci., New York 277, No. 5, 822-827 (2023); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 182, 119-124 (2020).
MSC:  62H35 65D18
PDFBibTeX XMLCite
Full Text: DOI

Proof of the Brunn-Minkowski theorem by elementary methods. (English. Russian original) Zbl 1532.52010

J. Math. Sci., New York 277, No. 5, 774-797 (2023); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 182, 70-94 (2020).
MSC:  52A40 52A20
PDFBibTeX XMLCite
Full Text: DOI

Generalized Legendre transform of conformally flat metrics. (English. Russian original) Zbl 1532.53037

J. Math. Sci., New York 277, No. 5, 760-769 (2023); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 182, 55-65 (2020).
MSC:  53B20 53C18 49Q20
PDFBibTeX XMLCite
Full Text: DOI

Geometry of the general motion of blood in the circulatory system. (English. Russian original) Zbl 1532.53103

J. Math. Sci., New York 277, No. 5, 756-759 (2023); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 182, 51-54 (2020).
PDFBibTeX XMLCite
Full Text: DOI

Tammes problem and contact number for spheres in spaces of constant curvature. (English. Russian original) Zbl 1532.53024

J. Math. Sci., New York 277, No. 5, 750-755 (2023); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 182, 45-50 (2020).
MSC:  53A35 52C17
PDFBibTeX XMLCite
Full Text: DOI

Hausdorff implementation of linear geodesics in the Gromov-Hausdorff space. (English. Russian original) Zbl 1533.53037

J. Math. Sci., New York 277, No. 5, 740-744 (2023); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 182, 33-38 (2020).
MSC:  53C23 53C22
PDFBibTeX XMLCite
Full Text: DOI

On geodesic definiteness by similarity points. (English. Russian original) Zbl 1533.53034

J. Math. Sci., New York 277, No. 5, 727-735 (2023); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 182, 19-27 (2020).
MSC:  53C22 53C45
PDFBibTeX XMLCite
Full Text: DOI

Geodesic transformations of distributions of sub-Riemannian manifolds. (English. Russian original) Zbl 1533.53025

J. Math. Sci., New York 277, No. 5, 722-726 (2023); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 182, 14-18 (2020).
MSC:  53C17
PDFBibTeX XMLCite
Full Text: DOI

\(G\)-representation of real numbers and some of its applications. (English. Ukrainian original) Zbl 1532.11106

J. Math. Sci., New York 277, No. 2, 298-310 (2023); translation from Neliniĭni Kolyvannya 25, No. 4, 377-387 (2022).
MSC:  11K55
PDFBibTeX XMLCite
Full Text: DOI

Projective geometries over lattices and their morphisms. (English. Russian original) Zbl 1533.51003

J. Math. Sci., New York 275, No. 6, 683-687 (2023); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 177, 34-38 (2020).
MSC:  51C05 51A10 16D40
PDFBibTeX XMLCite
Full Text: DOI

On the \(T\)-matrix in the electrostatic problem for the spheroidal particle with a spherical core. (English. Russian original) Zbl 07798770

J. Math. Sci., New York 277, No. 4, 698-709 (2023); translation from Zap. Nauchn. Semin. POMI 493, 336-352 (2020).
MSC:  78Axx 35Jxx 65Mxx
PDFBibTeX XMLCite
Full Text: DOI

On symmetric Killing tensors and Codazzi tensors of ranks \(p \geq 2\). (English. Russian original) Zbl 1532.53039

J. Math. Sci., New York 276, No. 3, 443-469 (2023); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 179, 94-120 (2020).
MSC:  53B20 53A45
PDFBibTeX XMLCite
Full Text: DOI

Symmetric, semisymmetric, and recurrent projectively Euclidean spaces. (English. Russian original) Zbl 1532.53077

J. Math. Sci., New York 276, No. 3, 410-416 (2023); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 179, 60-66 (2020).
MSC:  53C35 53A20
PDFBibTeX XMLCite
Full Text: DOI

On one class of Bol three-webs. (English. Russian original) Zbl 1533.53015

J. Math. Sci., New York 276, No. 3, 387-390 (2023); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 179, 37-40 (2020).
MSC:  53A60
PDFBibTeX XMLCite
Full Text: DOI

What is a hinge mechanism? What did Kempe prove? (English. Russian original) Zbl 07798717

J. Math. Sci., New York 276, No. 3, 366-378 (2023); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 179, 16-28 (2020).
MSC:  14P05 70B15 14H50
PDFBibTeX XMLCite
Full Text: DOI

Windings of tori and models of the projective plane. (English. Russian original) Zbl 1535.51003

J. Math. Sci., New York 276, No. 6, 807-810 (2023); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 181, 118-120 (2020).
MSC:  51A30 51N15
PDFBibTeX XMLCite
Full Text: DOI

Locally Euclidean metrics and their isometric realizations. (English. Russian original) Zbl 1532.53010

J. Math. Sci., New York 276, No. 6, 793-801 (2023); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 181, 102-111 (2020).
MSC:  53A05 53B20
PDFBibTeX XMLCite
Full Text: DOI

Generalization of the notion of completeness of a Riemannian analytic manifold. (English. Russian original) Zbl 1532.53061

J. Math. Sci., New York 276, No. 6, 776-792 (2023); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 181, 84-101 (2020).
MSC:  53C20 54H15
PDFBibTeX XMLCite
Full Text: DOI

Particular cases of quasi-parallelograms of type I on the Lobachevsky plane. (English. Russian original) Zbl 07798184

J. Math. Sci., New York 276, No. 6, 759-766 (2023); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 181, 66-73 (2020).
MSC:  51M10 51F99
PDFBibTeX XMLCite
Full Text: DOI

Restoring a triangle on a plane by three projections. (English. Russian original) Zbl 1531.51011

J. Math. Sci., New York 276, No. 6, 751-758 (2023); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 181, 59-65 (2020).
MSC:  51N20 65D18
PDFBibTeX XMLCite
Full Text: DOI

A stochastic condition for minimal surfaces. (English. Russian original) Zbl 1532.53015

J. Math. Sci., New York 276, No. 6, 746-750 (2023); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 181, 54-58 (2020).
PDFBibTeX XMLCite
Full Text: DOI

Einstein’s equation on three-dimensional metric Lie groups with vector torsion. (English. Russian original) Zbl 1532.83005

J. Math. Sci., New York 276, No. 6, 733-745 (2023); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 181, 41-53 (2020).
PDFBibTeX XMLCite
Full Text: DOI

Examples of affine-metric structures on an almost Hermitian manifold. (English. Russian original) Zbl 1532.53029

J. Math. Sci., New York 276, No. 6, 722-732 (2023); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 181, 30-40 (2020).
MSC:  53B05 53B35
PDFBibTeX XMLCite
Full Text: DOI

Planar spaces with projective connections. (English. Russian original) Zbl 1532.53034

J. Math. Sci., New York 276, No. 4, 580-586 (2023); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 180, 113-119 (2020).
MSC:  53B10 53A20
PDFBibTeX XMLCite
Full Text: DOI

Surfaces in the quasi-hyperbolic space \(^{11}{S}_3^1 \). (English. Russian original) Zbl 1532.53025

J. Math. Sci., New York 276, No. 4, 576-579 (2023); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 180, 109-112 (2020).
MSC:  53A35 53A05
PDFBibTeX XMLCite
Full Text: DOI

Sub-Riemannian geodesics on the multidimensional Heisenberg group. (English. Russian original) Zbl 1532.53057

J. Math. Sci., New York 276, No. 4, 541-551 (2023); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 180, 74-84 (2020).
MSC:  53C17 53C22
PDFBibTeX XMLCite
Full Text: DOI

Geometrization of a sheaf of first-type connections generated by a compositional equipment on a distribution of planes. (English. Russian original) Zbl 1532.53020

J. Math. Sci., New York 276, No. 4, 536-540 (2023); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 180, 69-73 (2020).
MSC:  53A20 53B05
PDFBibTeX XMLCite
Full Text: DOI

On prescribed values of the operator of sectional curvature on three-dimensional locally homogeneous Lorentzian manifolds. (English. Russian original) Zbl 1532.53045

J. Math. Sci., New York 276, No. 4, 508-516 (2023); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 180, 41-49 (2020).
PDFBibTeX XMLCite
Full Text: DOI

Space of affine connections of an almost Hermitian manifold. (English. Russian original) Zbl 1532.53028

J. Math. Sci., New York 276, No. 4, 498-507 (2023); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 180, 31-40 (2020).
MSC:  53B05 53B35
PDFBibTeX XMLCite
Full Text: DOI

On the structure of some complexes of \(m\)-dimensional planes of the projective space \(P^n\) containing a finite number of torses. (English. Russian original) Zbl 1532.53018

J. Math. Sci., New York 276, No. 4, 477-483 (2023); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 180, 9-16 (2020).
PDFBibTeX XMLCite
Full Text: DOI

Reduction of fibrations of a Grassmann-like manifold of centered planes under normalization. (English. Russian original) Zbl 1532.53017

J. Math. Sci., New York 276, No. 4, 471-476 (2023); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 180, 3-8 (2020).
MSC:  53A20
PDFBibTeX XMLCite
Full Text: DOI

Analogs of the Pólya-Szegő and Makai inequalities for the Euclidean moment of inertia of a convex domain. (English. Russian original) Zbl 1534.51011

J. Math. Sci., New York 275, No. 5, 592-601 (2023); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 176, 70-79 (2020).
MSC:  51K05
PDFBibTeX XMLCite
Full Text: DOI

On the topology of planar real decomposable curves of degree 8. (English. Russian original) Zbl 07794024

J. Math. Sci., New York 275, No. 5, 525-540 (2023); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 176, 3-18 (2020).
MSC:  14P25 14H99
PDFBibTeX XMLCite
Full Text: DOI

Deterministic coloring of a family of complexes. (English. Russian original) Zbl 1531.52017

J. Math. Sci., New York 275, No. 4, 403-501 (2023); translation from Fundam. Prikl. Mat. 24, No. 2, 37-180 (2022).
PDFBibTeX XMLCite
Full Text: DOI arXiv

The Fermat-Steiner problem in the space of compact subsets of the Euclidean plane. (English. Russian original) Zbl 1518.51010

J. Math. Sci., New York 272, No. 6, 791-802 (2023); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 175, 44-55 (2020).
MSC:  51K05 51E99 51F99
PDFBibTeX XMLCite
Full Text: DOI

On definitions of Finsler spaces and axiomatics of singular Finsler geometry. (English. Russian original) Zbl 1518.53021

J. Math. Sci., New York 272, No. 6, 751-765 (2023); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 175, 3-18 (2020).
MSC:  53B40
PDFBibTeX XMLCite
Full Text: DOI

Sessions of the workshop of the mathematics and mechanics department of Lomonosov Moscow State University, “Urgent problems of geometry and mechanics” named after V. V. Trofimov. (English. Russian original) Zbl 1523.37003

J. Math. Sci., New York 272, No. 5, 625-633 (2023); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 174, 3-11 (2020).
MSC:  37-06 00A27
PDFBibTeX XMLCite
Full Text: DOI

Basic \(\mathbb{T} \)-spaces in the relatively free Grassmann algebra without unity. (English. Russian original) Zbl 1520.16022

J. Math. Sci., New York 269, No. 5, 744-754 (2023); translation from Fundam. Prikl. Mat. 24, No. 1, 193-208 (2022).
MSC:  16R10 15A75 16S10
PDFBibTeX XMLCite
Full Text: DOI

Stochastic modeling of surfaces with modified Gauss functions. (English. Russian original) Zbl 07621843

J. Math. Sci., New York 267, No. 6, 765-772 (2022); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 172, 96-103 (2019).
MSC:  68U05 90-08
PDFBibTeX XMLCite
Full Text: DOI

On application of contemporary proof of the Sforza formula to computation of volumes of hyperbolic tetrahedra of special kind. (English. Russian original) Zbl 1507.51025

J. Math. Sci., New York 265, No. 5, 791-802 (2022); translation from Sovrem. Mat., Fundam. Napravl. 65, No. 4, 623-634 (2019).
MSC:  51M25 51M10
PDFBibTeX XMLCite
Full Text: DOI

Interpretation of geometry on manifolds as a geometry in a space with projective metric. (English. Russian original) Zbl 1504.53030

J. Math. Sci., New York 265, No. 1, 1-10 (2022); translation from Sovrem. Mat., Fundam. Napravl. 65, No. 1, 1-10 (2019).
MSC:  53B10 53A20
PDFBibTeX XMLCite
Full Text: DOI

Mellin-Barnes transformation for two-loop master-diagram. (English. Russian original) Zbl 1500.81040

J. Math. Sci., New York 264, No. 3, 298-312 (2022); translation from Zap. Nauchn. Semin. POMI 494, 144-167 (2020).
PDFBibTeX XMLCite
Full Text: DOI arXiv

From harmonic mappings to Ricci flows due to the Bochner technique. (English. Russian original) Zbl 1489.53045

J. Math. Sci., New York 263, No. 3, 423-435 (2022); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 169, 75-87 (2019).
MSC:  53C20 53C43 53E20
PDFBibTeX XMLCite
Full Text: DOI arXiv

On the Lichnerovicz Laplacian. (English. Russian original) Zbl 1489.53053

J. Math. Sci., New York 263, No. 3, 415-422 (2022); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 169, 67-74 (2019).
MSC:  53C20 35J91
PDFBibTeX XMLCite
Full Text: DOI

Lie algebra of Killing vector fields and its stationary subalgebra. (English. Russian original) Zbl 1489.53051

J. Math. Sci., New York 263, No. 3, 404-414 (2022); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 169, 56-66 (2019).
MSC:  53C20 54H15
PDFBibTeX XMLCite
Full Text: DOI

Special cases of hyperbolic parallelograms on the Lobachevsky plane. (English. Russian original) Zbl 1493.51014

J. Math. Sci., New York 263, No. 3, 387-395 (2022); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 169, 39-47 (2019).
MSC:  51M10
PDFBibTeX XMLCite
Full Text: DOI

Metric characteristics of hyperbolic polygons and polyhedra. (English. Russian original) Zbl 1492.51010

J. Math. Sci., New York 263, No. 3, 379-386 (2022); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 169, 31-38 (2019).
MSC:  51M10 51M20
PDFBibTeX XMLCite
Full Text: DOI

Evolutes of meridians and asymptotics on pseudospheres. (English. Russian original) Zbl 1493.51013

J. Math. Sci., New York 263, No. 3, 371-378 (2022); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 169, 23-30 (2019).
MSC:  51M10 53C50
PDFBibTeX XMLCite
Full Text: DOI

On algebraic-geometric and universal theories of abelian groups. (English. Russian original) Zbl 07538679

J. Math. Sci., New York 262, No. 5, 660-690 (2022); translation from Fundam. Prikl. Mat. 23, No. 2, 101-145 (2020).
MSC:  20Exx 20Fxx 20Kxx
PDFBibTeX XMLCite
Full Text: DOI

Local geometry of the Gromov-Hausdorff metric space and totally asymmetric finite metric spaces. (English. Russian original) Zbl 1479.51016

J. Math. Sci., New York 259, No. 5, 754-760 (2021); translation from Fundam. Prikl. Mat. 22, No. 6, 263-272 (2019).
MSC:  51F99 51K05
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

all top 5

Author

all top 5

Volume

all top 5

Year of Publication

all top 3

Main Field

all top 3

Software